Couldn't find what you looking for?

TRY OUR SEARCH!

Please help. I started having sex with my boyfriend in October last year and 3 times I went to the pharmacy and bought emergency pills because he never wanted to use condoms until I went to the clinic and was prescribed contraceptive pills which i stopped in December a month only using them because I was scared that this might affect my fertility in future.right now am so worried.got my periods for a day to 3 after which was light and not seeing any in January.what could be the cause of this cause am so stressed out that i barely even sleep. And if there are any medications to have normal periods again

Loading...

Hi Ama,

The daily birth control pills will not affect your fertility.  They are very safe.  The emergency contraceptives also will not affect your fertility - but, they can have some health risks due to the level of hormones - IF YOU ABUSE them.  You SHOULD NOT use them more than once per cycle.

It can take your body some time to adjust to you taking/not taking birth control.  Your period might be a bit irregular and different for several months - NORMAL.

Take a home pregnanyc test if you want.  Use your first morning urine, your wake up pee.  I doubt you are pregnant from what you've posted.

Hope it helps.


Reply

Loading...